Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 126, Number 9
HTML articles powered by AMS MathViewer

A bound for the derived and Frattini subgroups of a prime-power group
Graham Ellis PDF
Proc. Amer. Math. Soc. 126 (1998), 2513-2523
The maximal normal $p$-subgroup of the automorphism group of an abelian $p$-group
Jutta Hausen and Phillip Schultz PDF
Proc. Amer. Math. Soc. 126 (1998), 2525-2533
Differential forms on quotients by reductive group actions
Michel Brion PDF
Proc. Amer. Math. Soc. 126 (1998), 2535-2539
The maximum condition on annihilators for polynomial rings
Ferran Cedó and Dolors Herbera PDF
Proc. Amer. Math. Soc. 126 (1998), 2541-2548
Number of rational points of a singular curve
W. A. Zúñiga Galindo PDF
Proc. Amer. Math. Soc. 126 (1998), 2549-2556
On uniqueness of $p$-adic meromorphic functions
Abdelbaki Boutabaa and Alain Escassut PDF
Proc. Amer. Math. Soc. 126 (1998), 2557-2568
Central extensions of some Lie algebras
Wanglai Li and Robert L. Wilson PDF
Proc. Amer. Math. Soc. 126 (1998), 2569-2577
Endomorphisms of finite full transformation semigroups
Boris M. Schein and Beimnet Teclezghi PDF
Proc. Amer. Math. Soc. 126 (1998), 2579-2587
Class number parity for cyclotomic fields
Ken-Ichi Yoshino PDF
Proc. Amer. Math. Soc. 126 (1998), 2589-2591
A topology on lattice ordered groups
Ivica Gusić PDF
Proc. Amer. Math. Soc. 126 (1998), 2593-2597
Character degrees and local subgroups of $\pi$-separable groups
Gabriel Navarro and Thomas Wolf PDF
Proc. Amer. Math. Soc. 126 (1998), 2599-2605
A unified extension of two results of Ky Fan on the sum of matrices
Tin-Yau Tam PDF
Proc. Amer. Math. Soc. 126 (1998), 2607-2614
Linear constituents of certain character restrictions
I. M. Isaacs and G. R. Robinson PDF
Proc. Amer. Math. Soc. 126 (1998), 2615-2617
The supremum of the difference between the big and little finitistic dimensions is infinite
Sverre O. Smalø PDF
Proc. Amer. Math. Soc. 126 (1998), 2619-2622
Uniqueness in the Cauchy problems for higher order elliptic differential operators
Wensheng Wang PDF
Proc. Amer. Math. Soc. 126 (1998), 2623-2630
The Fuglede-Putnam theorem and a generalization of Barría’s lemma
Toshihiro Okuyama and Keiichi Watanabe PDF
Proc. Amer. Math. Soc. 126 (1998), 2631-2634
Hypergroups with invariant metric
Michael Voit PDF
Proc. Amer. Math. Soc. 126 (1998), 2635-2640
Global iteration schemes for strongly pseudo-contractive maps
C. E. Chidume PDF
Proc. Amer. Math. Soc. 126 (1998), 2641-2649
A structural result of irreducible inclusions of type $\operatorname {III}_\lambda$ factors, $\lambda \in (0,1)$
Phan H. Loi PDF
Proc. Amer. Math. Soc. 126 (1998), 2651-2662
Smooth rank one perturbations of selfadjoint operators
S. Hassi, H. S. V. de Snoo and A. D. I. Willemsma PDF
Proc. Amer. Math. Soc. 126 (1998), 2663-2675
Exact iterative reconstruction algorithm for multivariate irregularly sampled functions in spline-like spaces: The $L^p$-theory
Akram Aldroubi and Hans Feichtinger PDF
Proc. Amer. Math. Soc. 126 (1998), 2677-2686
A counterexample to the Bartle-Graves selection theorem for multilinear maps
Cecília S. Fernandez PDF
Proc. Amer. Math. Soc. 126 (1998), 2687-2690
A limiting example for the local “fuzzy” sum rule in nonsmooth analysis
Jon Vanderwerff and Qiji J. Zhu PDF
Proc. Amer. Math. Soc. 126 (1998), 2691-2697
Mergelyan pairs for harmonic functions
Stephen J. Gardiner PDF
Proc. Amer. Math. Soc. 126 (1998), 2699-2703
Cauchy-Schwarz and means inequalities for elementary operators into norm ideals
Danko R. Jocić PDF
Proc. Amer. Math. Soc. 126 (1998), 2705-2711
$C^\ast$-algebras that are only weakly semiprojective
Terry A. Loring PDF
Proc. Amer. Math. Soc. 126 (1998), 2713-2715
Continuity of Lie mappings of the skew elements of Banach algebras with involution
M. I. Berenguer and A. R. Villena PDF
Proc. Amer. Math. Soc. 126 (1998), 2717-2720
Regularization of semigroups that are strongly continuous for $t>0$
P. C. Kunstmann PDF
Proc. Amer. Math. Soc. 126 (1998), 2721-2724
On the relative commutants of subfactors
M. Khoshkam and B. Mashood PDF
Proc. Amer. Math. Soc. 126 (1998), 2725-2732
The equivalence of some Bernoulli convolutions to Lebesgue measure
R. Daniel Mauldin and Károly Simon PDF
Proc. Amer. Math. Soc. 126 (1998), 2733-2736
Vectors of minimal norm
Angela Spalsbury PDF
Proc. Amer. Math. Soc. 126 (1998), 2737-2745
$M$-ideals of compact operators are separably determined
Eve Oja PDF
Proc. Amer. Math. Soc. 126 (1998), 2747-2753
Half-space theorems for mean curvature one surfaces in hyperbolic space
Lucio Rodriguez and Harold Rosenberg PDF
Proc. Amer. Math. Soc. 126 (1998), 2755-2762
Nonsymmetric Osserman indefinite Kähler manifolds
A. Bonome, R. Castro, E. García-Río, L. Hervella and R. Vázquez-Lorenzo PDF
Proc. Amer. Math. Soc. 126 (1998), 2763-2769
Nonsymmetric Osserman pseudo-Riemannian manifolds
E. García-Río, M. E. Vázquez-Abal and R. Vázquez-Lorenzo PDF
Proc. Amer. Math. Soc. 126 (1998), 2771-2778
The sharp Sobolev inequality and the Banchoff-Pohl inequality on surfaces
Ralph Howard PDF
Proc. Amer. Math. Soc. 126 (1998), 2779-2787
The volume preserving mean curvature flow near spheres
Joachim Escher and Gieri Simonett PDF
Proc. Amer. Math. Soc. 126 (1998), 2789-2796
Sufficient conditions for one domain to contain another in a space of constant curvature
Jiazu Zhou PDF
Proc. Amer. Math. Soc. 126 (1998), 2797-2803
Rotation intervals for chaotic sets
Kathleen T. Alligood and James A. Yorke PDF
Proc. Amer. Math. Soc. 126 (1998), 2805-2810
Collapsible polyhedra and median spaces
M. van de Vel PDF
Proc. Amer. Math. Soc. 126 (1998), 2811-2818
Notes on homology cobordisms of plumbed homology 3-spheres
Nikolai Saveliev PDF
Proc. Amer. Math. Soc. 126 (1998), 2819-2825